Basal ganglial signal intensity alterations: reversal after discontinuation of parenteral manganese administration.

@article{Mirowitz1992BasalGS,
  title={Basal ganglial signal intensity alterations: reversal after discontinuation of parenteral manganese administration.},
  author={Scott A. Mirowitz and T. J. Westrich},
  journal={Radiology},
  year={1992},
  volume={185 2},
  pages={
          535-6
        }
}
The authors describe magnetic resonance (MR) imaging findings in a patient receiving long-term total parenteral nutrition (TPN) therapy in whom parenteral manganese administration was experimentally discontinued. MR imaging performed while the patient was receiving standard TPN solution demonstrated marked hyperintensity of the globi pallidi on T1-weighted images. Following cessation of parenteral manganese administration for 1 year, repeat MR imaging demonstrated regression of the abnormal… CONTINUE READING
BETA

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 40 CITATIONS

Similar Papers

Loading similar papers…